# SDR BB05055

- Difficulty date: July 20, 2005
- Submitted: July 22, 2005
- Operation: Air carrier
- Aircraft: N608AU
- Make and model: Boeing 757225
- Aircraft serial: 22204
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 28,385 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, X, J
- Precautionary procedure: O

## Discrepancy

PVD  FLT 208  EN-ROUTE, CLT TO PVD - DURING THE FLIGHT, THE LAVATORY SMOKE DETECTORS ALARMED FOR SMOKE, AND THEN SHUT OFF.  AFTER LANDING, THE GROUND CREWS NOTED AN OIL ODOR IN THE JETWAY OF THE TERMINAL.  MAINTENANCE NOTED THAT THERE WAS AN OIL MIST IN THE INTAKE OF THE LEFT ENGINE DURING INSPECTION.  THE AIRCRAFT WAS MAINTENANCE FERRIED TO CLT WHERE THE ENGINE WAS REPLACED.
